# SDR SWAA2023081459510

- Difficulty date: June 15, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER WING BULKHEAD L/H VAPOR BARRIER UPPER CHORD ATTACHED ANGLE CRACKED @ LBL 5 STA 663.75 MKD DOT<[01] ACCOMPLISHED CAP SEAL AND FILLET SEAL ARROUND REPAIR EDGES AS PER B737-700 SRM 57-10-10-2R-5.;[02] REPAIRED L/H VAPOR BARRIER UPPER ATTACH ANGLE AT STA 663.75 LBL5 PER B737-700 SRM 57-10-10-2R-5 FIGURE 202 DETAIL B.;[03] CERTIFIED ANGLE REPAIR WORK STEPS PERFOMED AT CENTER WING VAPOR BARRIER UPPER CHORD STA 663.75 LBL 5 PER B737-700 SRM 57-10-10-2R-5 FIGURE 202 DETAIL B.
